# SDR SWAA2012120310115

- Difficulty date: November 19, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6558146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OF J 10-BOX LOCATED AT BS 380 AND LEVEL OF S-20L.  REPLACED SUPPORT ANGLE OF J10-BOX.  LOCATED AT BS 380 AND LEVEL OF S-20L IAW B737-300 SRM 21-40-02 51-10-02 ITEM 8 AND DRAWING 65-58146.
